GoodSense® Arthritis Pain Relief 650 mg Extended Release Caplets

SKU# 28986m

GoodSense® Arthritis Pain Relief 650 mg Extended Release Caplets

SKU# 28986m
4.3 out of 5 Customer Rating
$1.49 - $4.99
Please make your selection
-
+
GoodSense® Arthritis Pain Relief 650 mg Extended Release Caplets
$1.49 - $4.99
  • Select Styles for Availability
This product is FSA eligible

Frequently bought together

GoodSense® Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg, which compares to the active ingredient in Tylenol® 8HR Arthritis Pain. Do not use with any other medications containing acetaminophen. The container has a child-resistant cap. This product is a pain reliever and fever reducer for adults. Under 18 years of age, ask a doctor.

 GoodSense® Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis. Extended release caplets (capsule-shaped tablets) each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin. Effective for minor arthritis pain. This product is gluten free. This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.

Compare to Tylenol® 8HR Arthritis Pain active ingredient, Acetaminophen 650 mg.

You might also like

New Arrivals